Order statistics and the linear assignment problem
Under mild conditions on the distribution functionF, we analyze the asymptotic behavior in expectation of the smallest order statistic, both for the case thatF is defined on (–, +) and for the case thatF is defined on (0, ). These results yield asymptotic estimates of the expected optiml value of the linear assignment problem under the assumption that the cost coefficients are independent random variables with distribution functionF.
|Keywords||asymptotic analysis, linear assignment problem, order statistic|
|Persistent URL||dx.doi.org/10.1007/BF02310105, hdl.handle.net/1765/11690|
Frenk, J.B.G., van Houweninge, M., & Rinnooy Kan, A.H.G.. (1987). Order statistics and the linear assignment problem. Computing: archives for scientific computing, 39(2), 165–174. doi:10.1007/BF02310105